# SDR REXA2020021203191

- Difficulty date: January 23, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 28,608 hours, 19,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342694
- Condition: Cracked
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 280 FLOORBEAM ATTACH CLIP OB SIDE OF RBL9 IS CRACKED
RECEIVED NEW CLIP PM#CC670-34261-4 REF JOB 81516725-5057 FOR INSTALL. WVAC EMP #6029
